# SDR 99ZZZX613

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Fountain Plating Company, LLC, repair station KB1R264K
- Engine: Iae V2500A1
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 2A2833
- Condition: Cracked
- Location: Nr 4 Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART REJECTED AT FPI DUE TO CRACKS IN 2 PLACES ON TOP SURFACE:  CRACK 'A' = 2 INDICATIONS 0.015 INCH AND 0.020 INCH.  CRACK 'B' = 1 INDICATION 0.250 INCH.  JOB FOR:  WESTFIELD GAGE (P.O. NR 97553).
